On some Hamiltonian structures of Painleve systems, II

この論文にアクセスする

この論文をさがす

著者

抄録

We give a symplectic description of the fiber space for each J-th Painlevé system ( J=V, IV, III, II) which was constructed by K. Okamoto. Hamiltonian function in every chart is a polynomial of the canonical coordinates.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(4), 843-866, 1999-10-01 

    The Mathematical Society of Japan

参考文献:  18件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  2件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480862
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4894952
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ